Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 142, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Aug 16, 2007, 6:19 PM EDT for Breathitt County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2007, 6:19 PM EDT (22:19 UTC)
- Expired
- Aug 16, 2007, 6:48 PM EDT
- In force
- 29 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Breathitt County, KY
The radar
The Jackson,KY radar (KJKL), 5 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 6:42 PM EDT | TSTM WND DMG | 1 N Vancleve, KY | TREE DOWN ALONG HIGHWAY 15. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 162219
SVRJKL
KYC025-162300-
/O.NEW.KJKL.SV.W.0142.070816T2219Z-070816T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
619 PM EDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY
* UNTIL 700 PM EDT
* AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
WILHURST...OR 4 MILES NORTHWEST OF JACKSON...AND MOVING EAST AT 25
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TAULBEE BY 625 PM EDT...
ROCK LICK...STEVENSON AND HAGINSVILLE BY 630 PM EDT...
BAYS...ROUSSEAU AND MOUNTAIN VALLEY BY 635 PM EDT...
GUAGE BY 640 PM EDT...
CAMP LEWIS BY 645 PM EDT...
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3763 8346 3755 8346 3757 8303 3768 8329
3766 8340
$$
RAY2 follow-up statements
000
WWUS53 KJKL 162230
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
630 PM EDT THU AUG 16 2007
KYC025-162300-
/O.CON.KJKL.SV.W.0142.000000T0000Z-070816T2300Z/
BREATHITT KY-
630 PM EDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN BREATHITT COUNTY...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR TAULBEE...OR ABOUT NEAR JACKSON...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STEVENSON AND BAYS BY 635 PM EDT...
ROUSSEAU BY 640 PM EDT...
GUAGE AND CAMP LEWIS BY 645 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7
2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3763 8346 3755 8346 3757 8303 3768 8329
3766 8340
$$
DUSTY000
WWUS53 KJKL 162248
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
647 PM EDT THU AUG 16 2007
KYC025-162257-
/O.CAN.KJKL.SV.W.0142.000000T0000Z-070816T2300Z/
BREATHITT KY-
647 PM EDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREATHITT COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS DIMINISHED TO BELOW SEVERE
LIMITS AND THE WARNING HAS BEEN CANCELLED.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7
2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3763 8346 3755 8346 3757 8303 3768 8329
3766 8340
$$
DUSTYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 5:14 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 16, 5:14 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 514 PM EDT THU AUG 16 2007 .SHORT TERM.../THE REST OF TONIGHT/...UPDATED QUICK UPDATE TO ADD THE SEVERE THUNDERSTORM WATCH TO OUR NORTHERN 7 COUNTIES. THIS AREA IS IN THE PROXIMITY OF THE FNTL BNDRY THAT IS SAGGING SOUTH AND THE ADDED LIFT COUPLED WITH THE EXTREME HEAT AND RESULTANT CONVECTIVE TEMPS IS KICKING OFF A LINE OF STRONG TO SEVERE THUNDERSTORMS GENERALLY ALONG AND NORTH OF I-64. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TONIGHT THROUGH SATURDAY NIGHT/ UNSTABLE ENVIRONMENT IN PLACE ACROSS THE AREA THIS AFTERNOON. FCST SOUNDINGS HAD CONVECTIVE TEMPERATURES AROUND 100 DEGREES... WHICH IS WHAT WE ARE SEEING ATTM. HOWEVER...SLIGHTLY DRIER AIR HAS MIXED DOWN ACROSS PORTIONS OF THE AREA. SUSPECT THIS WILL HELP RETARD INITIALIZATION OF ANY CONVECTION A BIT LONGER...BUT STILL CAN NOT RULE OUT SOME ISOLATED ACTIVITY. THEREFORE LEFT A SLIGHT POP IN A FIRST PRE PERIOD IN THE ZONES FOR LOCATIONS THAT CONTINUE TO FALL UNDER THE HEAT ADVISORY. UPSTREAM THUNDERSTORM COMPLEX IS CURRENTLY INTERACTING WITH CONVECTION WHICH HAS FIRED ALONG THE FRONTAL BOUNDARY. THIS ALONG WITH VERY HIGH SFC TEMPS HAS ALLOWED FOR AN EXPLOSION IN THE STRENGTH THESE THUNDERSTORMS WHICH ARE CURRENTLY MOVING UP THE OHIO RIVER VALLEY. LIGHTNING STRIKES JUMPED FROM AROUND 150 TO 600+ IN LESS THAN ONE HOUR. THIS AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD INTO A VERY UNSTABLE AIR MASS. THEREFORE...INCREASED POPS INTO THE LIKELY CATEGORY IN OUR NORTH...BEFORE TAPERING THEM DOWN THROUGH THE OVERNIGHT AS THE FRONT AND ASSOCIATED CONVECTION LOSES ANY FAVORABLE SFC HEATING. EXPECTATIONS ARE THAT A SEVERE WATCH BOX WILL BE ISSUED FOR PORTIONS OF EASTERN KENTUCKY...PROBABLY ALONG THE INTERSTATE 64 CORRIDOR...OR POSSIBLY NORTH OF THE MOUNTAIN PARKWAY SOMETIME LATE THIS AFTERNOON OR THIS EVENING. THE NAM CONTINUES TO LOOK TOO AGGRESSIVE WITH THE TIMING OF THE COLD FRONT WHILE THE GFS MAY BE A BIT SLOW. CONSEQUENTLY CONTINUED TO USE A BLEND OF THE NAM AND GFS FOR THE REST OF THE SHORT TERM PERIOD. FOLLOWING THIS MINDSET...THIS WOULD KEEP A TIER OF COUNTIES IN OUR SOUTH UNDER THE THREAT OF SCATTERED SHOWERS AND THUNDERSTORM IN THE MORNING...ISOLD ELSEWHERE. THEREAFTER...WEATHER REMAINS DRY AS HIGH PRESSURE BUILDS INTO THE REGION. FOR TEMPS...LEANED TOWARDS THE WARMER NAM MOS FOR OVERNIGHT LOWS AS IT HAS BEEN PERFORMING WELL. LEANED TOWARDS THE WARMER MAV MOS GUIDANCE FOR HIGHS AS THIS IS WHERE IT HAS PERFORMED BEST. ONLY EXCEPTION WAS SATURDAY NIGHT...SUNDAY MORNING LOWS. NAM AND MAV MOS CAME IN WITH AS MUCH AS A 10 TO 15 DEGREES DIFFERENCE. SPLIT THE POT HERE...RIGHT DOWN THE MIDDLE. HOWEVER...WOULD NOTE THAT LAST WEEK THE MAV MOS PERFORMED VERY WELL WITH COOLER AIR UNDER SIMILAR CONDITIONS. SO MAV MOS MAY HAVE BEEN THE BETTER WAY TO GO. .LONG TERM.../SUNDAY THROUGH THURSDAY/ THIS FCST STARTS WITH A WARM FNT WELL NORTH OF THE CWFA AND HIGH PRESS BUILDING IN. PCPN TRAVELING UP THE MS RVR VALLEY AND THEN EAST ACROSS THE GT LKS JUST NORTH OF THE FNTL BNDRY. THIS WRM FNT CONTINUES ITS NORTHERLY MVMT AND PUSHES THE PCPN AHEAD OF IT WITH RESULTING WX TO BE DRY AND HOT ACROSS ERN KY. STILL LOOKING AT SLIGHT CHC POP EACH AFTN AND EARLY EVENING IN A STRICTLY DIURNAL PATTERN. WITH THE STRONG HEATING AND A DEFINITE INVERTED V APPEARANCE TO THE SOUNDINGS...ANY CONVECTION THAT IS ABLE TO INITIATE...WILL BE ELEVATED AND THE ONLY HAZARD WILL BE FROM POSSIBLE MICROBURSTS. && .AVIATION.../18Z TO 18Z/ VFR CONDITIONS CONTINUE ACROSS THE AREA. A COLD FRONT OVER OHIO INTO INDIANA WILL DROP SLOWLY SOUTH TODAY...PASSING THROUGH THE AREA OVERNIGHT. LATEST SOUNDINGS PUT OUR CONVECTIVE TEMP AROUND 101-102 WHICH DOES...IN FACT...LOOK REACHABLE. EXPECT SOME ISOLATED THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON ALTHOUGH THEY WILL PROBABLY BE VERY ELEVATED...AND IF THE FNT CAN GET CLOSE ENUF TO IMPACT THE AREA WITH SOME ADDITIONAL LIFT...ALONG AND IN THE VICINITY OF THE FRONT. MENTIONED VCTS IN THE TAFS DURING THE MOST FAVORABLE TIMES FOR TSRA...GENERALLY FROM LATE THIS AFTERNOON INTO THIS EVENING. MENTIONED VCSH AFTER THIS PERIOD...WITH A CB CLOUD TYPE TO INDICATE SOME ISOLATED TSRA IN THE AREA...GENERALLY EXPECTED WITH THE FNTL PASSAGE. THE FRONT SHOULD BE MOVING SOUTH OF THE AREA BY FRIDAY MORNING. COULD BE SOME LINGERING SHOWERS OR THUNDERSTORMS EARLY...BUT THINGS SHOULD BEGIN TO CLEAR OUT LATER ON IN THE DAY. DID MENTION SOME MVFR FOG AT LOZ AND SME TOWARD FRIDAY MORNING. && .JKL WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ068-079-080-083- 084. && SHORT TERM...RAY/DUSTY LONG TERM....DUSTY AVIATION...DUSTY
Hazardous weather outlook, Aug 16, 4:49 AM EDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 449 AM EDT THU AUG 16 2007 KYZ044-050>052-058>060-069-085>088-104-106>120-171200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-WHITLEY- KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE- BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE... CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE... HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN... BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ... PIKEVILLE 449 AM EDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. AN ISOLATED STORM OR TWO COULD REACH SEVERE LIMITS...WITH DAMAGING WINDS AS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY MORNING AND AGAIN FROM SATURDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. KYZ068-079-080-083-084-171200- ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY- INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON... MONTICELLO...WHITLEY CITY 449 AM EDT THU AUG 16 2007 ...HEAT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. DANGEROUSLY HOT WEATHER EXPECTED TODAY WITH HEAT INDICES REACHING AND EXCEEDING 105 DEGREES THIS AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. AN ISOLATED STORM OR TWO COULD BECOME SEVERE WITH DAMAGING WINDS AS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY MORNING AND AGAIN FROM SATURDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. AR
In the hours before
Special weather statement, Aug 16, 5:35 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 535 PM EDT THU AUG 16 2007 KYZ050-162200- MONTGOMERY- 535 PM EDT THU AUG 16 2007 ...A STRONG THUNDERSTORM TO AFFECT NORTHERN MONTGOMERY COUNTY THROUGH 600 PM EDT THURSDAY EVENING... AT 535 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JUDY...MOVING EAST AT 15 MPH. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RAY
Special weather statement, Aug 16, 5:44 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 544 PM EDT THU AUG 16 2007 KYZ108-112-162230- WOLFE-BREATHITT- 544 PM EDT THU AUG 16 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHERN WOLFE AND NORTHERN BREATHITT COUNTIES THROUGH 630 PM EDT THURSDAY EVENING... AT 544 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FLAT...MOVING EAST AT 20 MPH. THIS STORM WILL BE NEAR WIDECREEK AROUND 550 PM EDT...BETHANY AROUND 555 PM EDT...HOLLONVILLE AROUND 600 PM EDT...WILHURST AROUND 605 PM EDT...SIMPSON AROUND 610 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RAY
Special weather statement, Aug 16, 6:18 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 618 PM EDT THU AUG 16 2007 KYZ052-162315- ROWAN- 618 PM EDT THU AUG 16 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHERN ROWAN COUNTY THROUGH 715 PM EDT THURSDAY EVENING... AT 618 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF RAMEY...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR RAMEY AROUND 625 PM EDT...FREESTONE AROUND 630 PM EDT...BLUESTONE AROUND 635 PM EDT...BRANDY AROUND 640 PM EDT...CLEARFIELD AROUND 645 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RAY
Local storm report, Aug 16, 6:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
619 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL OWINGSVILLE 38.14N 83.76W
08/16/2007 E0.88 INCH BATH KY TRAINED SPOTTER
&&
SCHOETTMERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:50 AM EDT | Heat Advisory | JKL | Laurel, McCreary, Pulaski, Rockcastle, Wayne | 16 hr |
| Aug 16, 5:08 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 37 min |
| Aug 16, 5:16 PM EDT | Severe Thunderstorm Warning | JKL | Bath | 59 min |
| Aug 16, 5:20 PM EDT | Severe Thunderstorm Warning | JKL | Lee | 25 min |
| Aug 16, 6:22 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 23 min |
| Aug 16, 6:32 PM EDT | Severe Thunderstorm Warning | JKL | Rowan | 13 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.